# SDR C2XA98IA117

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 120061590501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT SIDE CREASE BEAM CORRODED FROM FRAMES NR 38 TO NR 44.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED CREASE BEAM IAW EMB-120 SRM 51-40-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
